# SDR DALA2017052304174

- Difficulty date: May 19, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 57,381 hours, 23,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 917
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION AND CRACKING AT THE LOWER EDGE OF THE LAVATORY VENT CUTOUT AT BS 917 BETWEEN STRINGERSS 21 AND 22L. MAINTENANCE REPAIRED IAW ERA 558864-14.
